Report 68: 34 Blood Vessel Inflammation, Vasculitis, Adverse Events Occurred in First 90 Days After Pfizer mRNA “Vaccine” Rollout, Including One Fatality. Half Had Onset Within Three Days of Injection. 81% of Sufferers Were Women.
The War Room/DailyClout Pfizer Documents Analysis Project Post-Marketing Group (Team 1) – Barbara Gehrett, MD; Joseph Gehrett, MD; Chris Flowers, MD; and Loree Britt – wrote an important review of vasculitis adverse events found in Pfizer document 5.3.6 Cumulative Analysis of Post-Authorization Adverse Event Reports of PF-07302048 (BNT162B2) Received Through 28-FEB-2021 (a.k.a., “5.3.6“). The search criterion for this System Organ Class was “Vasculitides.” Vasculitis, a.k.a., vasculitides, is inflammation of a blood vessel or multiple blood vessels. Small or large vessels may be involved, and symptom vary depending on organ involvement. The inflammation can be related to a direct immune attack on the cells of the blood vessel or to deposits of complexes of antibody and an antigen (virus or other protein) that is not part of the blood vessel itself.
It is important to note that the adverse events (AEs) in the 5.3.6 document were reported to Pfizer for only a 90-day period starting on December 1, 2020, the date of the United Kingdom’s public rollout of Pfizer’s COVID-19 experimental mRNA “vaccine” product.
Highlights of this report include:
34 vasculitis adverse events were reported among 32 cases (i.e., patients). One adverse event was fatal.
- 81% of vasculitis sufferers were women, and 19% were men.
- Onset time from injection to symptom onset was <24 hours to 19 days, with half occurring within three days of receiving the vaccine.
- Systemic vasculitis is difficult to treat. It often cannot be cured and can require permanently being on medication to manage it.
- 32% of vasculitis adverse events were related to skin rashes, including cutaneous vasculitis, vasculitic rash, hypersensitivity vasculitis, and palpable purpura.
- 35% of these adverse events were marked as “not resolved” at the end of the post-marketing period.
- Pfizer received reports of three cases of Giant cell arteritis, a serious autoimmune disease of the large blood vessels that can lead to blindness if not quickly treated.
- Three cases of peripheral ischemia, inflammation of blood vessels to the point of impairing blood flow, were reported.
- Two instances of Behçet’s syndrome – a type of vasculitis with mouth, skin, and genital sores, often accompanied by eye inflammation and blood clots – were reported.
- One instance of Takayasu’s arteritis, a very serious and rare disease where the aorta and its main branches are typically inflamed – was recorded.
Pfizer concluded, “This case review does not raise new safety issues. Surveillance will continue.”
Please read this important report below.
p1 Post Marketing Vasculitic micro report
p2 Post Marketing Team Vasculitic micro report
6 replies added
I get bouts of Vasculitis when I’m around jabbed people. The first instance was so bad that I went to the doctor. Doc said irmt was likely from RA. But, that is one of the only auto immune disorders that I DON’T have. It happened a few more times after being around jabbed people, more mild. I’m convinced it’s from “shedding”. It’s terrifying since deadly blood clots run in my family. I had a PE in my early 20s after a car accident.
Naomi, Please help this mom, please!
My 62 year old brother passed away from vasculitis 2 days ago. He was jabbed and boosted (4 shots total). His last booster was on Jan. 24th, 2023 from Pfizer. He suffered tremendously before getting a diagnosis. His kidneys were destroyed and his liver was damaged at the time of his death.
Terrie – I’m so very sorry to hear about your brother.
Have you had anyone who is experiencing this now? Years after the first two doses?
Yes. Adverse events from the mRNA vaccines can occur long after getting the shots. I get emails from people regularly stating that they or their loved ones are suffering from adverse events 1.5-2 years after getting the mRNA shots.